# SDR DALA12006199237

- Difficulty date: August 23, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 32,339 hours, 29,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL CUTOUT FORWARD FRAME CHANNEL INBOARD END HAS PIECE BROKEN OFF STA 1003 LBL 10.  FABRICATED REPAIR ANGLES AND INSTALLED REPAIR AT RIGHT WHEEL WELL CUTOUT FRAME STA 1003 LBL 10 PER SRM 53-60-02 FIG 6 VOL 1, SRM 51-30-05 VOL 2 AND SRM 51-30-02 VOL 2.
